# SDR ASAA2015051911782

- Difficulty date: May 19, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 24,403 hours, 7,524 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 11169
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 24,409 hours, 7,527 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL, GOT FWD CAB ZONE TEMP LIGHT.  EXTINGUISHES WITH MASTER CAUTION RESET. TEMPS NORMAL.  ACFT GROUNDED.  PERFORMED ZONE TEMP CONTROLLER BITE ON BOTH CONTROLLERS IAW FIM 21-62, TASK 801, FOUND NR 2 CONTROLLER ZONE TRIM VALVE FAULT. REPLACED FWD CAB ZONE TRIM VALVE IAW AMM 21-62-01.
